# SDR ASAA201912231681

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,828 hours, 12,547 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Distorted
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND SMALL DISTORTION ON #2 ENG FAN BLADE #22 (AREA K) LEADING EDGE. GROUNDED - YES. INSPECTED DISTORTION OF #22 FAN BLADE AND FOUND TO BE WITHIN LIMITS REF B737-800 AMM 72-21-02-200-F00. DISTORTION MEASURES APPROX. 0.02".
